# SDR ASOA2014061810691

- Difficulty date: May 19, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Aircraft time: 30,480 hours, 27,831 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Cover
- Condition: Missing
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING HOLE MISSING COVER ON RUDDER IAW REO 601R-55-41-018.   REPAIRED IAW REO 601R-55-41-018.   MAJOR REPAIR.
